# SDR FDEA202007271674

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSIONS.  CORROSIONS AT LT WING, FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE.  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-04 AND E.A. NR 1-5750-T0355621 PART 1 STEP 2B AND STEP 2; TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LT WING OUTBD FLAP, INBD AFT HINGE (FLAP SIDE) CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
